# SDR P5CA0300880

- Difficulty date: May 24, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 3,521 hours, 619 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE TEMP: CABIN FILLER WITH SMOKE - RESET - TEMP STARTED DOWN - TEMP TO 36 SMOKE AGAIN. T/S SYSTEM ORDERED ZONE TEMP CONTROLLER DEFERRED TRIM AIR SYSTEM MEL 21-61-9B CATC. INSPED TRIM AIR DUCTS AND VLVS. NO DEFECTS NOTED. FAULTY ZONE TEMP CONTROLLER
